Monday, 28 December 2009

'Tis the season ...........



Well I'm a bit late posting anything for Christmas but I do hope you had a lovely one! We did ... spending Christmas day with my middle daughter, her husband and our two grand-daughters (12yrs and 9yrs) at their house, and then enjoying a second feast at our house on Boxing Day.

At least I am in time to wish everyone a


HAPPY NEW YEAR

hoping that people everywhere will come to feel hope and enjoy peace in 2010.


Head Notes - it's been quite an eventful time on the health front since my last post:

Dec 17th - ended up in A&E with fever, abdominal pain and passing blood in wee. Diagnosed as having pylonephritis .... treated with I/V antibiotics and sent home with 5 day course of oral antibiotics.
[N.B. Steroid therapy reduces the body's immune response to infection and can also reduce/mask symptoms of illness.]

Dec 21st - feeling quite a lot better but had developed an itchy rash all over my cheeks and down my lower legs. Very strange!
[N.B. ... the rash cleared up once I stopped taking the antibiotics so it must have been an allergic reaction]

THE BIG NEWS is that I'm at last weaned OFF the dexamethasone ............

Headaches - come and go day or night but not as often
Nausea - still a bit of a problem
Depression/anxiety - very much improved and I definitely do not feel so agitated
Sleep - am SLEEPING BETTER and for LONGER
Swollen face and abdomen - are reducing (albeit very slowly!)
Increased appetite - appetite now back to normal
Weight gain ... has been quite a lot so really will have to DIET (but in the New Year!)

One strange thing is that the pitting oedema of my feet and lower legs that I frequently suffer from DISAPPEARED while I was on the Dexamethasone but has RETURNED since stopping it.

Well, you can't have everything!